# SDR QXEA0100517

- Difficulty date: April 5, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,992 hours, 52,219 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- AFT CARGO PIT CRACKED CASTELLATION AT FRAME 13815A AND STRINGER 1-2.  REPAIRED IAW FOKKER SRM 53-02-13, 53-22-04 AND 51-31-01.
